IMIS | Flanders Marine Institute

Flanders Marine Institute

Platform for marine research


Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Ciliates from Scandinavian molluscs
Fenchel, T. (1965). Ciliates from Scandinavian molluscs. Ophelia 2(1): 71-174
In: Ophelia: International Journal of Marine Biology. Ophelia Publications: Helsingør. ISSN 0078-5326, more
Peer reviewed article  

Available in Author 

Author  Top 

All data in IMIS is subject to the VLIZ privacy policy Top | Author